Saudi Journal of Gastroenterology
Home About us Instructions Submission Subscribe Advertise Contact Login    Print this page  Email this page Small font sizeDefault font sizeIncrease font size 
Users Online: 714 

  Article Access Statistics

Year : 2002 | Volume:  8 | Issue Number:  3 | Page:  74-80


Medical treatment of perianal crohn disease
Al-Ghamdi Abdullah Sa«SQ»eed Gozai

Number of times this article was viewed 4642
Number of times this article has been printed  from the site 180
Number of times this article was emailed to others 3
Remarks given by readers [ Read ] 0


  The Journal 
  Site Statistics 
  My Preferences 
  Online Submission 
 Back To Article

Submit Articles


Join us